Couldn't find what you looking for?

TRY OUR SEARCH!

hi i am currently on centrum vitamins, and i find that i urinate a lot. is this normal when taking centrum

Loading...

I also find that when i take cetrum i need to urinate often. i get a very strong urge that i need to go. fter 2 days ofnot taking centrum my urine habbits return to normal.
It has an extremely strong effect.
Reply

Loading...

I just wanted to add that I recently started taking Centrum for Men vitamins and started experiencing the same thing. Seems like I urinate almost every hour during the day.
Reply

Loading...

Hi toyawilliams,

As you can see from other replies, increased or frequent urination is one of the most often reported side effects of centrum multivitamins. There are several possible reasons as to why the side effect is happening. Not only are there different kinds of centrum multivitamins, designed to contain higher doses of certain vitamins, but also these larger doses might be perfectly fine for some people that have some condition that causes vitamin deficiency while the larger doses cause side effects if you don’t need this large dose.

Other important thing is to stick strictly to the recommended dosage, because it’s possible to even do with over the counter multivitamin. This side effect is completely reversible, if you see if you are taking the right supplement for you.
Reply

Loading...